MAUDE Adverse Event Report: ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/29/2023, it was reported by a sales representative via email that (2) ar-8990st-2 fibertak dx did not have two sutures; instead, they only had one.This was discovered upon opening the package during a procedure on (b)(6) 2023.Additional information received on 12/8/2023: this was discovered during a triceps repair procedure and was completed with the second ar-8990st-2 fibertak dx anchor that was faulty.The case was delayed ten minutes, and anesthesia was administered for the added time.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.However, an investigation was conducted with the returned sealed device.The complaint allegation is confirmed.One sealed packaged ar-8990st-2 batch 15147931 was received for investigation.The returned device was inspected, and it was noted that the device was incorrectly assembled.Refer to ncr-24255.Internal manufacturing assembly issue is the cause of the reported failure.

Brand Name
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18408943
Report Number1220246-2023-09687
Device Sequence Number8660363
Product Code MBI
UDI-Device Identifier00888867377370
UDI-Public00888867377370
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Device Catalogue NumberAR-8990ST-2
Device Lot Number15147931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown